Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 40, NWS Wichita, KS

April 27, 2014Cowley County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 27, 2014, 2:33 AM CDT for Cowley County, Kansas. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 2:33 AM CDT (07:33 UTC)
Expired
Apr 27, 2014, 3:30 AM CDT
In force
57 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

County Cowley County, KS

The radar

The Wichita radar (KICT), 67 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 7.6 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1087 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1087 J/kg
Mixed-layer CIN
-181 J/kg
Mixed-layer LCL
1782 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
235 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS53 KICT 270733
SVRICT
KSC035-270830-
/O.NEW.KICT.SV.W.0040.140427T0733Z-140427T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
233 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 330 AM CDT

* AT 231 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF CHILOCCO...AND MOVING NORTHEAST AT 40 MPH.

  HAZARD...HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...GEUDA SPRINGS...ARKANSAS CITY...DEXTER...BURDEN...
  STROTHER FIELD AIRPORT...MAPLE CITY...ROCK AND CAMBRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3713 9716 3746 9706 3737 9662 3699 9676
      3699 9715
TIME...MOT...LOC 0733Z 210DEG 33KT 3695 9715

HAIL...1.25IN
WIND...<50MPH

$$

CARUSO
1 follow-up statement
490 
WWUS53 KICT 270759
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
259 AM CDT SUN APR 27 2014

KSC035-270809-
/O.CAN.KICT.SV.W.0040.000000T0000Z-140427T0830Z/
COWLEY KS-
259 AM CDT SUN APR 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR COWLEY COUNTY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3713 9716 3746 9706 3737 9662 3699 9676
      3699 9715
TIME...MOT...LOC 0759Z 210DEG 33KT 3716 9700

$$

CARUSO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:29 AM CDT, 4 minutes earlier.

Area forecast discussion, Apr 27, 2:29 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
229 AM CDT SUN APR 27 2014

.SHORT TERM...(TODAY THROUGH TUESDAY)
ISSUED AT 229 AM CDT SUN APR 27 2014

STRONGER FORCING FOR ASCENT HAS ARRIVED EARLY THIS MORNING AS THE
APPROACHING UPPER TROF TAKES ON A NEGATIVE TILT AS IT BEGINS TO
MOVE OUT ACROSS THE HIGH PLAINS. SCATTERED STRONG CONVECTION HAS
DEVELOPED WITHIN THE INCREASINGLY MOIST WARM SECTOR AHEAD OF THE
SURFACE DRY-LINE...WITH THE HRRR AND GFS SUPPORTING CONTINUED
DEVELOPMENT DURING THE MORNING GENERALLY ALONG/EAST OF THE I-135
CORRIDOR. MARGINALLY SEVERE STORMS WITH HAIL WILL BE POSSIBLE
EARLY THIS MORNING. HOWEVER THE MAIN FOCUS FOR A MORE ROBUST AND
HIGHER END SEVERE EPISODE WILL AFFECT PORTIONS OF SOUTHEAST KANSAS
THIS AFTERNOON BEFORE THE DRY-LINE SWEEPS EAST OF THE AREA BY
EARLY EVENING. ML CAPE VALUES OF 1500-2000J/KG AND STRONG SHEAR
EXPECT TO RESIDE JUST EAST OF THE DRY-LINE WHERE THE CAP WILL BE
ERODED MORE QUICKLY FOR SURFACE BASED CONVECTION DUE TO MID-LEVEL
COLD ADVECTION WITH THE ASSOCIATED UPPER TROF. THIS WILL LIKELY
RESULT IN STRONG TO SEVERE SURFACE BASED STORMS AS EARLY AS
MIDDAY...WHICH WILL AFFECT SOUTHEAST KANSAS DURING THE AFTERNOON.
THE RICHER LOW LEVEL MOISTURE WILL ALSO RESULT IN DECENT LOW LEVEL
CAPE FOR MORE BUOYANT INITIAL UPDRAFTS WHERE SHEAR MAY COMBINE TO
BE SUPPORTIVE OF A FEW TORNADIC STORMS BESIDES LARGE HAIL AND
DAMAGING WINDS. THE LATEST TIMING OF THE DRY-LINE SHOULD PUSH
MUCH OF THIS ACTIVITY EAST OF THE FORECAST AREA BY 21Z-23Z.

THERE IS CONCERN BEHIND THE DRY-LINE THIS AFTERNOON FOR STRONG
SOUTH-SOUTHWEST WINDS IN A DRIER AND DEEPLY MIXED LOWER TO
MID-TROPOSPHERE. BESIDES A WIND ADVISORY AND FIRE WEATHER
CONCERN...AREAS OF HAZE FROM BLOWING DUST AND PERHAPS SOME
VISIBILITY RESTRICTIONS MAY RESULT ACROSS MUCH OF CENTRAL AND
SOUTH CENTRAL KANSAS. OBSERVATIONS FROM SOUTHEAST COLORADO
INTO NORTHEAST NEW MEXICO AND THE TEXAS PANHANDLE ARE ALREADY
REPORTING SOME OF THIS AS OF VERY EARLY THIS MORNING.

THE DEEP OCCLUDING CYCLONE TO OUR NORTH ACROSS NEBRASKA WILL
IMPACT OUR WEATHER INTO MONDAY...WITH GUSTY WINDS BECOMING
DIURNALLY STRONGER DURING THE DAY AND LIKELY SUPPORTING
ANOTHER WIND ADVISORY. THE CLOSED LOW WILL BROADEN AS IT
DRIFTS NORTHEAST ACROSS THE MIDWEST INTO TUESDAY WITH AN
UNSEASONABLY CHILLY AIRMASS AND WEAK INSTABILITY SHOWERS
POSSIBLE ACROSS THE AREA.

DARMOFAL

.LONG TERM...(WEDNESDAY THROUGH SATURDAY)
ISSUED AT 229 AM CDT SUN APR 27 2014

THE CLOSED LOW WILL GRADUALLY LOOSEN ITS GRIP ON THE AREA
LATE IN THE WEEK AS IT MOVES EAST ACROSS THE GREAT LAKES
WITH GRADUALLY MODERATING TEMPERATURES.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1149 PM CDT SAT APR 26 2014

MAIN CONCERNS: STRONG WINDS...MORNING MVFR CIGS...THUNDERSTORMS.

STORM SYSTEM WILL BEGIN LIFTING NORTHEASTWARD OUT OVER THE CENTRAL
PLAINS LATE TONIGHT INTO SUNDAY. MVFR CEILINGS WILL LIKELY TRY TO
DEVELOP UNDERNEATH THE STRONG SOUTHERLY LOW-LEVEL JET AXIS LATE
TONIGHT INTO SUNDAY MORNING. WILL INITIALLY INCLUDE MVFR CIGS AT
HUT...ICT...CNU WHERE HIGHEST CONFIDENCE EXISTS. SCATTERED
THUNDERSTORMS MAY DEVELOP ACROSS SOUTH CENTRAL/SOUTHEAST KS LATE
TONIGHT INTO THE MORNING HOURS SUNDAY. HAVE INCLUDED A TS MENTION
AT HUT...ICT...AND CNU FROM 09Z ONWARD. SOUTHERLY WINDS WILL GUST
TO AROUND 40 KNOTS OVERNIGHT INTO SUNDAY AREA-WIDE. SOUTHWESTERLY
WINDS SHOULD DIMINISH SOME SUNDAY EVENING.

JMC

&&

.FIRE WEATHER...
ISSUED AT 229 AM CDT SUN APR 27 2014

A SIGNIFICANT FIRE WEATHER DAY IS POSSIBLE ACROSS CENTRAL
AND SOUTH CENTRAL KANSAS THIS AFTERNOON...AS VERY STRONG
SOUTH-SOUTHWEST WINDS ARE EXPECTED BEHIND THE DRY-LINE.
MUCH DRIER AIR AND THE STRONG WINDS WILL RESULT IN VERY
HIGH GFDI VALUES AND EXTREME FIRE DANGER ROUGHLY ALONG AND
WEST OF THE KANSAS TURNPIKE. IT WILL REMAIN WINDY INTO
MONDAY WITH ELEVATED FIRE DANGER EXPECTED AGAIN FOR WESTERN
PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS.

KED

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    79  49  70  46 /  30  10  20  20
HUTCHINSON      78  47  69  44 /  20  10  20  20
NEWTON          77  47  68  45 /  30  10  20  20
ELDORADO        79  48  70  46 /  40  10  20  20
WINFIELD-KWLD   80  49  72  47 /  40  10  20  20
RUSSELL         75  44  65  42 /  20  20  20  30
GREAT BEND      75  45  66  42 /  10  10  20  30
SALINA          78  47  67  44 /  30  10  20  30
MCPHERSON       78  47  68  44 /  20  10  20  30
COFFEYVILLE     80  51  73  47 /  60  10  20  20
CHANUTE         79  50  71  46 /  60  20  20  20
IOLA            78  50  70  46 /  60  20  20  20
PARSONS-KPPF    80  50  72  47 /  60  20  20  20

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
KSZ032-033-047>053-067>069-082-083-091>093.

WIND ADVISORY FROM NOON TODAY TO 7 PM CDT THIS EVENING FOR
KSZ032-033-047>053-067>069-082-083-091>093.

&&
Hazardous weather outlook, Apr 26, 7:58 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT SAT APR 26 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280100-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
758 PM CDT SAT APR 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORM CHANCES WILL INCREASE LATE TONIGHT ESPECIALLY ACROSS
SOUTH CENTRAL KANSAS. SOME OF THESE STORMS MAY BE SEVERE...WITH
DAMAGING WINDS OF 60 TO 70 MPH AND LARGE HAIL UP TO GOLFBALL SIZE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE DRY LINE IS EXPECTED TO SURGE EAST ON SUNDAY...WITH A CHANCE
OF SEVERE STORMS SUNDAY AFTERNOON ACROSS THE FLINT HILLS AND
SOUTHEAST KANSAS. WHILE A TORNADO CANNOT BE RULED OUT...THE MAIN
RISKS ARE EXPECTED TO BE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND
DAMAGING WINDS TO 70 MPH.

VERY HIGH TO EXTREME GRASSLAND FIRE DANGER IS EXPECTED AGAIN
ACROSS SOUTH CENTRAL AND CENTRAL KANSAS ON SUNDAY AFTERNOON.
PLEASE REFER TO THE RED FLAG WARNING FOR MORE DETAILS.

VERY HIGH GRASSLAND FIRE DANGER WILL REMAIN POSSIBLE ACROSS
PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS DURING THE AFTERNOON
HOURS MONDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS MAY BE NEEDED LATE TONIGHT ACROSS THE AREA. STORMS
SPOTTERS WILL LIKELY BE NEEDED SUNDAY IN SOUTHEASTERN KANSAS FROM
AROUND MIDDAY INTO THE AFTERNOON HOURS.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

In the hours before

Special weather statement, Apr 27, 12:51 AM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1251 AM CDT SUN APR 27 2014

KSZ092-093-270645-
COWLEY-SUMNER-
1251 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  COWLEY COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 145 AM CDT

* AT 1250 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR BRAMAN...OR 22 MILES SOUTH OF
  WELLINGTON...MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WINFIELD...SOUTH HAVEN...GEUDA SPRINGS...ARKANSAS CITY...OXFORD...
  BELLE PLAINE...UDALL...DEXTER...BURDEN...STROTHER FIELD AIRPORT...
  MAPLE CITY...ROCK AND CAMBRIDGE.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3700 9752 3747 9727 3748 9721 3739 9665
      3700 9673 3699 9752
TIME...MOT...LOC 0551Z 215DEG 37KT 3697 9734

CARUSO
Special weather statement, Apr 27, 1:45 AM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
145 AM CDT SUN APR 27 2014

KSZ069-083-270730-
BUTLER-SEDGWICK-
145 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  EASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 230 AM CDT

* AT 144 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF HAYSVILLE...OR 10
  MILES SOUTHWEST OF DOWNTOWN WICHITA...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN WICHITA...HAYSVILLE...DERBY...SOUTH WICHITA...WICHITA MID
  CONTINENT AIRPORT...WEST WICHITA...MCCONNELL AIR FORCE BASE...ROSE
  HILL...EAST WICHITA...MAIZE...ANDOVER...NORTHEAST WICHITA...PARK
  CITY...VALLEY CENTER...OAKLAWN...BEL AIRE...JABARA AIRPORT...KECHI
  AND BENTON.

DIME SIZE HAIL IS POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3754 9754 3792 9745 3791 9702 3750 9713
TIME...MOT...LOC 0645Z 207DEG 39KT 3758 9744
Special weather statement, Apr 27, 2:12 AM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
212 AM CDT SUN APR 27 2014

KSZ069-083-270800-
BUTLER-SEDGWICK-
212 AM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
  NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 300 AM CDT

* AT 210 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 6 MILES NORTH OF NORTHEAST
  WICHITA...OR 14 MILES NORTHEAST OF DOWNTOWN WICHITA...MOVING
  NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WHITEWATER...POTWIN AND ELBING.

PENNY TO NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3780 9730 3791 9722 3791 9715 3802 9716
      3809 9711 3808 9682 3773 9709
TIME...MOT...LOC 0713Z 208DEG 43KT 3787 9716

CARUSO

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:51 AM CDTSpecial Weather StatementICTCowley54 min
Apr 27, 1:45 AM CDTSpecial Weather StatementICTSedgwick45 min
Apr 27, 2:12 AM CDTSpecial Weather StatementICTButler48 min
Apr 27, 2:45 AM CDTWind AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more18 hr
Apr 27, 3:01 AM CDTSpecial Weather StatementICTCowley44 min
Apr 27, 4:27 AM CDTSpecial Weather StatementICTReno33 min
Apr 27, 4:42 AM CDTSevere Thunderstorm WarningICTMcPherson, Reno, Rice48 min
Apr 27, 5:29 AM CDTSevere Thunderstorm WarningICTEllsworth, Harvey, McPherson, Reno, Rice46 min
Apr 27, 6:11 AM CDTSpecial Weather StatementICTGreenwood34 min
Apr 27, 6:27 AM CDTSpecial Weather StatementICTMcPherson33 min
Apr 27, 8:12 AM CDTSpecial Weather StatementICTButler, Cowley33 min
Apr 27, 8:22 AM CDTSpecial Weather StatementICTChautauqua, Elk23 min
Apr 27, 8:39 AM CDTSpecial Weather StatementICTCowley, Elk36 min
Apr 27, 9:07 AM CDTSpecial Weather StatementICTElk, Wilson, Woodson23 min
Apr 27, 9:17 AM CDTSpecial Weather StatementICTChase28 min
Apr 27, 9:36 AM CDTSevere Thunderstorm WarningICTAllen, Wilson, Woodson39 min
Apr 27, 10:01 AM CDTSpecial Weather StatementICTWilson29 min
Apr 27, 10:18 AM CDTSpecial Weather StatementICTAllen, Wilson, Woodson27 min
Apr 27, 10:45 AM CDTSpecial Weather StatementICTAllen, Neosho30 min
Apr 27, 10:49 AM CDTSpecial Weather StatementICTLabette26 min
Apr 27, 11:32 AM CDTSpecial Weather StatementICTLabette28 min
Apr 27, 3:35 PM CDTRed Flag WarningICTBarton, Ellsworth, Harvey, Kingman, Lincoln, McPherson and 5 more27 hr
Apr 27, 3:43 PM CDTWind AdvisoryICTBarton, Butler, Chase, Ellsworth, Harvey, Kingman and 8 more51 hr
Apr 27, 4:24 PM CDTSpecial Weather StatementICTNeosho36 min
Apr 27, 4:28 PM CDTSevere Thunderstorm WarningICTNeosho47 min
Apr 27, 5:38 PM CDTBlowing Dust AdvisoryICTBarton, Butler, Chase, Cowley, Ellsworth, Harper and 11 more3 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.